# SDR UIEA2018070501345

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,480 hours, 10,292 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 950710
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV FAILED ENGINE PNEUMATIC HEALTH CHECK. REMOVED AND REPLACED PRSOV ON NR 2 ENGINE PER AMM 36-11-09.
